# SDR UALA2008122306967

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 27,451 hours, 3,457 cycles
- Engine: Pwa PW40903
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762112600U
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN AT GATE FOR LOW OIL QTY MAT FAULTING OIL QUANTITY-SUMP TEMPERATURE SENSOR.  REPLACED APU OIL QTY-SUMP SENSOR.  OPS CHECK NORMAL.  NO MESSAGES.
